# SDR 97UAL900654

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Engine: Pwa PW2037
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAP LIGHT CAME ON WHEN MOVING FLAP HANDLE FROM 20 TO 25 DEGREES FLAP POSITION.  FLAP INDICATOR REMAINED AT 20 DEGREES.  A/C LANDED SFO UNDER AMBER ALERT.  *S/D*  THE CAUSE OF THIS DISCREPANCY WAS NOT FOUND. TROUBLESHOOTING AND OPERATIONAL CHECKS WERE ACCOMPLISHED PER APPLICABLE MMS AND NO DISCREPANCIES WERE NOTED.
